BibTeX record journals/siamsc/LiI01

download as .bib file

@article{DBLP:journals/siamsc/LiI01,
  author    = {Zhilin Li and
               Kazufumi Ito},
  title     = {Maximum Principle Preserving Schemes for Interface Problems with Discontinuous
               Coefficients},
  journal   = {{SIAM} J. Scientific Computing},
  volume    = {23},
  number    = {1},
  pages     = {339--361},
  year      = {2001},
  url       = {https://doi.org/10.1137/S1064827500370160},
  doi       = {10.1137/S1064827500370160},
  timestamp = {Wed, 23 Oct 2019 16:01:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamsc/LiI01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics